# SDR SWAA2013032814243

- Difficulty date: March 22, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 28,963 hours, 16,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538444
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CRACKED AT BS 767, RBL 13.8.  REPAIRED TRACK PER SRM.
